MathSciNet Relay Station
MathSciNet bibliographic data
MR1636580 57R45 (55Q25 58C27)
Saeki, Osamu; Sakuma, Kazuhiro Maps with only Morin singularities and the Hopf invariant one problem. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 3, 501–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement